Mathematics Preprints List - 1990
90.01 S.J. Abas,
Computer graphics studies of Islamic geometrical patterns, 16pp.
90.02 G.A. Gardner, L.R.T. Gardner and A.H.A. Ali,
Simulations of solitary waves for a strongly non-linear Kortweg-de Vries equation. 14pp.
90.03 S.I. Zaki and L.R.T. Gardner,
Numerical investigations of the Klein-Gordon equations, 10pp.
90.04 A.H.A. Ali, L.R.T. Gardner and G.A. Gardner,
A Galerkin approach to the solution of Burgers' equation, 12pp.
90.05 A.H.A. Ali, L.R.T. Gardner and G.A. Gardner,
A Galerkin method for the Kortweg-de Vries-Burgers' equation, 12pp.
90.06 G.A. Gardner, L.R.T. Gardner and J. Cunningham,
An operator splitting algorithm for the deterministic equations governing the spread of rabies, 14pp.
90.07 R. Brown,
Higher order symmetry, 20pp.
90.08 (replaced as 92.02) R. Brown,
Local-to-global techniques, groupoids and holonomy, 11pp
Published in: Proc. Int. Conf. on the Calculus of Variations, Tbilisi 1989.
90.09 R. Brown and T. Porter,
Mathematics in context: A new course, 10pp.
90.10 T. Porter,
A combinatorial definition of n-types, 49pp.
90.11 P. Cromwell,
Lonely knots and tangles, 18pp.
90.12 L.R.T. Gardner and G.A. Gardner,
A new operator splitting algorithm for a modified Boltzmann equation, 14pp.
90.13 S. I. Zaki and L.R.T. Gardner,
A cubic B-spline approach to the solution of 1D transient convection diffusion problems, 14pp.
90.14 P.R. Cromwell,
Some infinite families of satellite knots with given Alexander polynomial, 19pp.
90.15 P.R. Cromwell,
A note on Morton's conjecture concerning the lowest degree of a 2-variable knot polynomial, 5pp.
90.16 J. Cunningham, G.A. Gardner, L.R.T. Gardner and C. G. Rushworth,
A deterministic model for epidemic typhus, 12pp.
90.17 J. Cunningham, G.A. Gardner and L.R.T. Gardner,
Some consequences of vector density variation on the spatial spread of rabies, 12pp.
90.18 F. J. Korkes and T. Porter,
Nilpotent crossed modules and Pro-C completions, 6pp.
Published in: Cahiers Top. Geom. Diff. 31 (1990) 277-282.
90.19 R. Brown,
Preface to combinatorial homotopy and 4-dimensional complexes by H.-J. Baues, 12pp.
90.20 (previously 89.06) R. Brown and P.J. Higgins,
The classifying space of a crossed complex, 36pp
90.21 (replaced by 92.20) M.V. Lawson,
Some observations on the McAlister covering theorem, 27pp
90.22 (replaced by 92.21) M.V. Lawson,
E-unitary covers of inverse semigroups: a note on a paper of Joubert, 11pp.
90.23 R. Brown,
The sculptures of John Robinson: reactions of a mathematician, 9pp.
90.24 (replaced by 91.21) M.V. Lawson,
An embedding theorem for inverse semigroups, 15pp
90.25 R. Brown and H.-J. Baues,
On relative homotopy groups of the product filtration, the James construction and a formula of Hopf, 14pp.
Published in: Journal of Pure and Applied Algebra, 89 (1993) 49-61.
90.26 M.V. Lawson,
Congruences on ordered groupoids, 21pp.
90.27 (replaced by 92.07) M.V. Lawson,
The geometric theory of inverse semigroups II: E-unitary covers.
90.28 R. Brown and M. Aof,
The holonomy groupoid of a locally topological groupoid, 19pp.
Published in: Top. Appl. 47 (1992) 97-113.
90.29 A.H.A. Ali, L.R.T. Gardner and G.A. Gardner,
A collocation method for Burgers' equation using cubic splines, 18pp.
90.30 G.A. Gardner and L.R.T. Gardner,
Modelling solitons of the Kortweg-de-Vries equation with quintic splines, 22pp.
90.31 P.R. Cromwell and H.R. Morton,
Positivity of knot polynomials on positive links, 5pp.
90.32 R. Brown and K.C.H. Mackenzie,
Determination of a double Lie groupoid by means of its core diagram, 40pp.
90.33 J.B. Hughes,
A homomorphic transformation for eigenfunctions of the Sturm-Liouville differential equation, 5pp.
90.34 O.P.Galpin, C.J.Whitaker, Rh.Whitaker & J.Y.Kassab,
Gastric cancer in Gwynedd. Possible links with bracken
Published in: Br. J. Cancer 61 (1990) 737-740.
90.35 J.B.Owen, C.J.Whitaker, R.F.E.Axford & I.Ap Dewi,
Expected consequences of the segregation of a major gene in a sheep population in ralation to observations on the ovulation rate of a flock of Cambridge sheep
Published in: Anim. Prod. 51 (1990) 277-282.